# SDR AT0100031

- Difficulty date: November 17, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910188501
- Part serial: HAC2815
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARKS OUT OF LIMITS IN VERTICAL STABILIZER LEADING EDGE.  REPLACED LEADING EDGE OF VERTICAL STABILIZER IAW DC9 SRM 55-01 FIG 1.
